# SDR CA100622012

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 22,478 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 4793603
- Condition: Unserviceable
- Location: Rt Mlg Downlock
- Part time: 22,708 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING IN CYSB THE CREW SELECTED GEAR DOWN AND THE RT GEAR INDICATION REMAINED RED (INTRANSIT).  THE CREW ELECTED TO RETURN TO CYXU. DURING THE TRAVEL BACK TO CYXU I WAS IN CONTACT WITH THE CREW AND MULTIPLE ATTEMPTS WERE MADE TO EXTEND THE RT GEAR TO GET PROPER INDICATION.  AFTER ASKING THE CREW TO GO TO THE TAIL OF THE AIRCRAFT TO TRY TO INSPECT THE GEAR IT WAS FOUND THE GEAR WAS DOWN AND LOCKED.  AFTER IDENTIFYING THAT IT WAS AN INDICATION PROBLEM THE CREW LANDED THE AIRCRAFT AT CYXU WITH NO ISSUES.  AFTER INSPECTING THE AIRCRAFT IT WAS FOUND THAT THE RT DOWNLOCK SWITCH WAS U/S.  A NEW SWITCH IS CURRENTLY ON ORDER AND WILL BE REPLACED.
